MAUDE Adverse Event Report: ABBOTT GMBH ARCHITECT HAVAB-G; IGG ANTI-HAV

ABBOTT GMBH ARCHITECT HAVAB-G; IGG ANTI-HAV
Model Number 6L27-25
Medical Device Problem Code False Positive Result (1227)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 04/10/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
All available patient information was included.Additional patient details are not available.Review of tracking and trending reports for the architect havab-g reagent, lot number 12026be00, did not identify any related trends.Return testing was not completed as returns were not available.Using worldwide field data, the performance of reagent lot 12026be00, and associated sublots manufactured with the same material, were evaluated and are performing similar to other reagent lots in the field confirming there was no systemic issue.Manufacturing documentation for the likely cause lots were reviewed and did not identify any issues.Labeling was reviewed and sufficiently addresses the customer's issue.No systemic issue or deficiency of the architect havab-g reagent was identified.Based on the information provided and abbott diagnostics' complaint investigation, no product deficiency was identified.
 
Event or Problem Description
The customer observed (b)(6) architect havab-g results on one patient.The following data was provided: on (b)(6) 2020, initial result was (b)(6), repeat was (b)(6).There was no impact to patient management reported.

Brand Name
ARCHITECT HAVAB-G
Common Device Name
IGG ANTI-HAV
Manufacturer (Section D)
ABBOTT GMBH
max-planck-ring 2
wiesbaden 65205
GM  65205
MDR Report Key10040196
Report Number3002809144-2020-00376
Device Sequence Number2812735
Product Code LOL
UDI-Device Identifier00380740011185
UDI-Public00380740011185
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/08/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/02/2020
Device Model Number6L27-25
Device Catalogue Number06L27-25
Device Lot Number12026BE00
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/13/2020
Initial Report FDA Received Date05/08/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1